| Model Number |
1804350-23 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous, 90% stenosed lesion in the saphenous vein graft to the posterior descending artery.Pre-dilated was completed with a compliant balloon, after which a 3.5x23mm xience skypoint drug eluting stent (des) was advanced to the target lesion without issue.The balloon was inflated one time to 8 atmospheres (atm) with an unspecified indeflator device, however the balloon would not inflate.The skypoint device was removed with the stent still mounted on the balloon.A new 3.5x23mm skypoint des was used with the initial indeflator device to successfully complete the procedure.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design, or labeling.